UPM Institutional Repository

Items where Author is "M. Ahmed, Adil"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

M. G. AL-Saidi, Nadia and Md. Said, Mohamad Rushdan and M. Ahmed, Adil (2011) About fuzzy fixed point theorem in the generalized fuzzy fractal space. Far East Journal of Mathematical Sciences, 53 (1). pp. 53-64. ISSN 0972-0871

M. G. AL-Saidi, Nadia and Md. Said, Mohamad Rushdan and M. Ahmed, Adil (2011) Efficiency analysis for public key systems based on fractal functions. Journal of Computer Science, 7 (4). pp. 526-532. ISSN 1549-3636

M.G. Al-Saidi , Nadia and Md. Said, Mohamad Rushdan and M. Ahmed, Adil (2009) IFS on the multi-fuzzy fractal space. International Journal of Computational and Mathematical Sciences, 3 (2). pp. 86-90. ISSN 2070-3910

This list was generated on Tue Feb 25 13:49:31 2020 UTC.